Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 264, NWS Atlanta, GA

December 29, 2018Clayton County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 29, 2018, 5:38 AM EST for Clayton County, Fayette County, Spalding County, Georgia. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Dec 29, 2018, 5:38 AM EST (10:38 UTC)
Expired
Dec 29, 2018, 11:46 PM EST
In force
18 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 15 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River at Woolsey Road near Woolsey (WSEG1). The gauge peaked at 49.05 ft at Dec 29, 2018, 1:00 PM EST.

actionminormoderate4045505512/2912/3012/31
Action stage
46 ft
Minor stage
48 ft
Moderate stage
55 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344396, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

578 
WGUS42 KFFC 291038
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
538 AM EST Sat Dec 29 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC063-113-255-300038-
/O.NEW.KFFC.FL.W.0264.181229T1038Z-000000T0000Z/
/WSEG1.1.ER.181229T0945Z.181229T0945Z.000000T0000Z.UU/
538 AM EST Sat Dec 29 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Flint River near Woolsey.
* From early this morning until further notice.
* At 4 AM Saturday the stage was 48.0 feet...and 
  rising.
* Flood stage is 48.0 feet.
* At 48.0 feet...Flood stage is reached. Minor flooding begins of the
  natural flood plain upstream and downstream from the gage on 
  Hampton Woolsey Road. This will primarily affect woodlands...
  agricultural fields and pastures. 
* This crest compares to a previous crest of 48.0 feet on Feb 4 2016.
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$
3 follow-up statements
924 
WGUS82 KFFC 291735
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1234 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Big Creek below Hog Wallow Creek near Roswell affecting Fulton 
  County 

  Chattahoochee River near Campbellton affecting Douglas and Fulton 
  Counties 

  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties 

  Chattahoochee River near Franklin affecting Heard County 

  New River near Franklin affecting Heard County 

  YellowJacket Creek near Hogansville affecting Troup County 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Sweetwater Creek near Austell affecting Cobb and Douglas Counties 

  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Whitewater Creek near Starrs Mill affecting Fayette County 

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 

  South River near Snapping Shoals affecting Butts...Henry and 
  Newton Counties 


GAC063-113-255-300733-
/O.CON.KFFC.FL.W.0232.000000T0000Z-181230T1648Z/
/LOVG1.2.ER.181229T0209Z.181229T1216Z.181230T1048Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Flint River near Lovejoy.
* Until Sunday morning.
* At 11 AM Saturday the stage was 14.4 feet...and falling.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12 feet.
* At 14 feet...Moderate flooding begins. Significant flooding 
  occurs of residential yards upstream of the gage betweenUpper 
  Riverdale Road and Georgia Highway 138. Some roads begin to flood 
  such as Upper Riverdale Road and Mockingbird Road. Flooding expands
  on portions of the Rivers Edge Golf Course. Several holes and 
  fairways will flood. 
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC113-300733-
/O.CON.KFFC.FL.W.0256.000000T0000Z-181230T1540Z/
/SMFG1.1.ER.181228T2308Z.181229T1800Z.181230T0940Z.UU/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Whitewater Creek near Starrs Mill.
* Until Sunday morning.
* At 12 PM Saturday the stage was 11.9 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10 feet.
* At 13 feet...Minor flooding continues to expand into the 
  woodlands and fields along the creek downstream from the Starrs 
  Mill Dam to Line Creek. Most of Starrs Mill Park including the rock
  access road will be under 1 to 3 feet of water. The flood waters 
  will surround the steps leading to the mill and cover the concrete 
  spillway.
  

&&

LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449


$$

GAC063-113-255-300733-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.181229T0945Z.181229T1645Z.000000T0000Z.UU/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Flint River near Woolsey.
* Until further notice.
* At 11 AM Saturday the stage was 49 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 48 feet.
* At 50 feet...Minor flooding continues of the natural flood plain 
  upstream and downstream from the gage on Hampton Woolsey Road. This
  primarily affects woodlands...agricultural fields and pastures. The
  water level will reach the foundation of a Fayette County pump 
  station to the Lake Horton Reservoir.
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

GAC077-113-255-300733-
/O.CON.KFFC.FL.W.0247.000000T0000Z-000000T0000Z/
/LING1.1.ER.181228T1801Z.181229T0415Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 12 PM Saturday the stage was 11.1 feet...and falling.
* Minor flooding is occurring. 
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins 
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.
  

&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$

GAC117-121-300733-
/O.CON.KFFC.FL.W.0203.000000T0000Z-181230T2034Z/
/APHG1.1.ER.181228T0725Z.181229T0715Z.181230T1434Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Sunday afternoon.
* At 12 PM Saturday the stage was 10.4 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* At 11 feet...Moderate flooding begins and occurs upstream and 
  downstream from the gage on Kimball Bridge Road near Rock Mill 
  Park. Backyards of homes off Seale Drive and Gunter Court and 
  portions of the Golf Club of Georgia are under two feet of water. 
  Backyards of homes off Jade Cove Circle and La View Circle near 
  Roswell begin to flood. The Big Creek Greenway will be flooded up 
  to 5 feet deep and will be closed. A large portion of the YMCA 
  Campground off Preston Ridge Road will be under 3 feet of water. 
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC121-300733-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.181228T1900Z.181229T1700Z.000000T0000Z.NR/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 12 PM Saturday the stage was 11.3 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 12 feet...Minor flooding continues to expand further into the 
  woodlands and grassy areas along the creek upstream and downstream 
  from the gage. Further downstream...where the creek merges with the
  Chattahoochee River...the Big Creek and Azalea parks near Roswell 
  Road and along Riverside Road and Azalea Drive begin to flood. If 
  the Roswell gage on the Chattahoochee River is 7.5 feet or 
  higher...then the combination of flows will cause the access road 
  to the Huntcliff horse stables across from Azalea Park to flood.
  

&&

LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436


$$

GAC097-121-300733-
/O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/FBNG1.1.ER.181228T2146Z.181229T0745Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Chattahoochee River near Campbellton.
* Until further notice.
* At 11 AM Saturday the stage was 20.6 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 20 feet.
  

&&

LAT...LON 3376 8460 3372 8455 3363 8466 3355 8478
      3359 8484 3368 8470             

$$

GAC045-077-149-300733-
/O.CON.KFFC.FL.W.0231.000000T0000Z-181230T1737Z/
/WHTG1.1.ER.181228T1919Z.181229T1800Z.181230T1137Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Chattahoochee River near Whitesburg.
* Until Sunday afternoon.
* At 12 PM Saturday the stage was 20.2 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17 feet.
* The river will continue rising to near 20.3 feet by this afternoon.
  The river will fall below flood stage Sunday morning.
* At 21 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands and fields upstream and downstream from the
  gage. The Riverside Park next to the bridge will be under two feet 
  of water. Flood waters will surround some homes at the end of Bob 
  Brewster Road. Moore Creek will back up and flood portions of 
  Payton Road near Cliff Payton Circle. The water reaches the top of 
  the boat ramp at the day use area and the top of the steps at the 
  north camping site in the Chattahoochee Bend State Park.
  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

GAC149-300733-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/FRNG1.1.ER.181229T0253Z.181229T1700Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Chattahoochee River near Franklin.
* Until further notice.
* At 12 PM Saturday the stage was 24.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 23 feet.
* At 25 feet...Minor flooding continues to expand into the 
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 27. Large portions of the park and 
  athletic fields will be flooded with up to two feet of water on the
  downstream and right bank side of the bridge.
  

&&

LAT...LON 3344 8505 3341 8498 3325 8507 3324 8515


$$

GAC149-300733-
/O.CON.KFFC.FL.W.0253.000000T0000Z-000000T0000Z/
/NRVG1.1.ER.181228T2247Z.181229T0745Z.000000T0000Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The New River near Franklin.
* Until further notice.
* At 12 PM Saturday the stage was 12 feet...and falling.
* Minor flooding is occurring. 
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and wetlands along the river upstream and downstream from
  the gage on Georgia Highway 100.
  

&&

LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501


$$

GAC285-300733-
/O.CON.KFFC.FL.W.0242.000000T0000Z-000000T0000Z/
/YJCG1.1.ER.181228T1615Z.181229T1200Z.000000T0000Z.UU/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The YellowJacket Creek near Hogansville.
* Until further notice.
* At 11 AM Saturday the stage was 9.5 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 8 feet.
* At 10 feet...Minor flooding continues to expand further into the 
  marshy wetlands and woods along the creek upstream and downstream 
  from the stream gage on the Hammett Road bridge. Yards of nearby 
  homes will be flooded.
  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$

ALC081-113-GAC053-215-300733-
/O.CON.KFFC.FL.W.0254.000000T0000Z-190101T2100Z/
/CBUG1.1.ER.181229T0037Z.181229T0615Z.190101T1500Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Chattahoochee River near Columbus.
* Until Tuesday afternoon.
* At 12 PM Saturday the stage was 28.6 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by late 
  Tuesday morning.
* At 28 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Portions of
  the River Walk in Columbus will be flooded around one foot deep and
  closed to the public. The Phenix City Amphitheater on the Alabama 
  side will begin to flood.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC067-097-300705-
/O.CON.KFFC.FL.W.0224.000000T0000Z-181230T0705Z/
/AUSG1.1.ER.181229T0237Z.181229T1645Z.181230T0105Z.NO/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Sweetwater Creek near Austell.
* Until late tonight.
* At 12 PM Saturday the stage was 11.1 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 12 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage near the Interstate 20 
  bridge. Portions of a paintball playing field just downstream of 
  the bridge and athletic fields in the Woodrow Wilson Park on Mount 
  Vernon Road are flooded with one to two feet of water. Water also 
  floods yards of four elevated homes along Mount Vernon Road. A 
  portion of Wren Circle in Douglas County...the County Iron Works 
  and Sunlight Drive in Cobb County begin to flood.
  

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466             

$$

GAC035-151-217-300733-
/O.CON.KFFC.FL.W.0263.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.181229T0630Z.181229T1545Z.000000T0000Z.UU/
1234 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The South River near Snapping Shoals.
* Until further notice.
* At 11 AM Saturday the stage was 12.3 feet...and steady.
* Minor flooding is occurring. 
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river upstream and downstream from 
  the gage on Georgia Highway 81. Much further downstream...portions 
  of Lucy Lane and Lunsford Road in north Butts County begin to 
  flood.
  

&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398             

$$
520 
WGUS82 KFFC 300132
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
832 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties 


GAC063-113-255-300810-
/O.EXT.KFFC.FL.W.0232.000000T0000Z-181230T0810Z/
/LOVG1.2.ER.181229T0209Z.181229T1216Z.181230T0210Z.NO/
832 PM EST Sat Dec 29 2018

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Flint River near Lovejoy.
* Until late tonight.
* At 745 PM Saturday the stage was 12.3 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage later tonight.
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC063-113-255-301531-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.181229T0945Z.181229T1830Z.000000T0000Z.UU/
832 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Flint River near Woolsey.
* Until further notice.
* At 745 PM Saturday the stage was 48.4 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 48.0 feet.
* The river will continue to fall to below flood stage later tonight.
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

GAC113-255-301531-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T0600Z.181231T1200Z.NO/
832 PM EST Sat Dec 29 2018

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 8PM Saturday the stage was 12.1 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.7 feet after midnight 
  tomorrow. The river will fall below flood stage Monday morning.
* At 14.0 feet...Minor flooding expands into the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around 
  one foot of water.
 

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$
672 
WGUS82 KFFC 300446
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1146 PM EST Sat Dec 29 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties

 
GAC063-113-255-300516-
/O.CAN.KFFC.FL.W.0264.000000T0000Z-181230T0446Z/
/WSEG1.1.ER.181229T0945Z.181229T1830Z.181230T0315Z.UU/
1146 PM EST Sat Dec 29 2018

The Flood Warning is cancelled for
  The Flint River near Woolsey.
* This takes effect immediately.
* Until Wednesday evening.
* At 10PM Saturday the stage was 47.9 feet...and falling.
* Flood stage is 48 feet.
* The creek/river will continue to fall.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
  natural flood plain upstream and downstream from the gage on 
  Hampton Woolsey Road. This will primarily affect woodlands...
  agricultural fields and pastures. 


&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 29, 4:02 AM EST, 1 hour 36 minutes earlier.

Area forecast discussion, Dec 29, 4:02 AM EST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
402 AM EST Sat Dec 29 2018

.SHORT TERM /Today through Sunday/...
Surface front slowly pushing through the forecast area this
morning. As skies have cleared across north and central Georgia,
saturated grounds and very light winds have aided in the
development of patchy to dense fog. Dense fog advisory will
continue through 9am along and north of a Pine Mountain to Jackson
to Comer line. Should see a respite in showers through late this
morning, but as deep southwest flow continues and several weak
disturbances moves through the upper level flow, should see chance
of showers increase particularly across central Georgia beginning
this afternoon through tomorrow in the vicinity of the surface
front. Even with mostly cloudy skies through the period, southwest
flow will bring above normal temperatures across the forecast
area through the period.

Atwell

.LONG TERM /Sunday Night through Friday/...
Stationary front stalled just south of forecast area, will start
to lift north Sunday night through Monday as the upper low lifts
through the southern Plains into the Great Lakes area by Monday
night. The next upper low digs into the desert southwest through
midweek as the surface front moves across the gulf coast states
and Georgia. Surface front is slow to move through the forecast
area and with some instability noted with the front on Tuesday
have continued slight chance of thunder for Tuesday. extended
models diverge with handling of the next system, with GFS taking a
faster and more southern route with the surface low/front. As the
upper low ejects across the gulf coast states Wednesday into
Thursday a surface low develops over east Texas and moves across
the gulf coast and Georgia on Thursday we should see an end to
rain/precipitation. While there continues to be some uncertainty
if cold air can move across portions of north Georgia Wednesday
night into Thursday we should see a mix of rain/snow with light
accumulations - of less than an inch - possible. Have stayed close
to guidance temperatures through the extended periods.

Atwell

&&

.PREV DISCUSSION... /Issued 1241 AM EST Sat Dec 29 2018/

AVIATION...
06Z Update...
IFR CIGS and LIFR visibilities with patchy to dense fog
developing across rain soaked TAF sites. Should see a slow
improvement after 12Z. Brief MVFR/VFR conditions possible ahead of
showers moving back into TAF sites after 15Z at CSG/MCN and 18Z
at ATL area ND AHN sites. Will again deteriorate to MVFR/IFR after
00z.

//ATL Confidence...06Z Update...
Low to medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  50  59  52 /  30  60  60  50
Atlanta         60  49  58  54 /  30  60  60  40
Blairsville     57  43  57  49 /  10  50  50  60
Cartersville    57  46  57  51 /  20  60  50  50
Columbus        65  56  66  59 /  50  60  60  30
Gainesville     61  48  57  51 /  10  60  50  50
Macon           66  56  66  58 /  50  60  60  30
Rome            56  45  55  51 /  10  50  50  60
Peachtree City  62  50  60  54 /  30  70  60  40
Vidalia         70  60  71  61 /  50  50  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 AM EST this morning for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...
Dawson...DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Gordon...Gwinnett...Hall...Haralson...Heard...Henry...
Jackson...Lumpkin...Madison...Meriwether...Murray...Newton...
North Fulton...Oconee...Paulding...Pickens...Pike...Polk...
Rockdale...South Fulton...Spalding...Towns...Troup...Union...
Walker...Walton...White...Whitfield.

&&

SHORT TERM...Atwell
LONG TERM....Atwell
AVIATION...Atwell
Hazardous weather outlook, Dec 28, 11:59 PM EST, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1159 PM EST Fri Dec 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-300500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1159 PM EST Fri Dec 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Dense Fog Advisory has been expanded for portions of north
Georgia through 10 AM. Visibilities of one quarter of a mile or
less can be expected. See /ATLNPWFFC/ for more details.

The heavy rainfall has moved out of the area. However, several
rivers, creeks, and streams remain out of their banks with many
water levels continuing to rise. River Flooding concerns are
highest along and north of the I-85 corridor. Across the area
ponding on the roadways and nuisance flooding in poor drainage and
low-lying areas will likely persist into the evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Several rounds of showers will continue into next week, with
isolated thunderstorms possible Monday and Tuesday. Much of the area
could see an additional 2 to 4 inches of rainfall, with locally
higher amounts possible. This rainfall will continue to elevate
the river and stream flood threat, especially since the grounds
are saturated from recent rains. Localized flash flooding will
also be a concern in flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 9:12 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 42 more12 hr
Dec 28, 9:19 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Dec 28, 9:26 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Dec 28, 9:44 PM ESTRiver Flood WarningFFCCatoosa36 hr
Dec 28, 10:20 PM ESTRiver Flood WarningFFCHeard47 hr
Dec 29, 12:32 AM ESTRiver Flood WarningFFCFloyd14 hr
Dec 29, 2:02 AM ESTRiver Flood WarningFFCFloyd26 hr
Dec 29, 2:07 AM ESTRiver Flood WarningFFCButts, Henry, Newton21 days
Dec 29, 10:00 AM ESTRiver Flood WarningFFCFloyd4 days
Dec 29, 2:40 PM ESTRiver Flood WarningFFCFayette, Spalding35 hr
Dec 29, 2:49 PM ESTRiver Flood WarningFFCGordon13 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.